# SDR SWAA2019081435883

- Difficulty date: August 4, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,892 hours, 24,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7530251
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CRACKED AT L-1 DOOR CUTOUT FORWARD FRAME FLOOR LEVEL AT BS. 303.9, LBL 57.     / R&R FLOOR SUPPORT ANGLE PER SRM AND DWG.
